# SDR ALGA145920990242

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: General aviation
- Aircraft: N69AL
- Make and model: Bell 206L-4
- Aircraft serial: 52139
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fireshield
- Part number: 23032326
- Condition: Misaligned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO FIT FIRESHIELD TO GEARBOX, 6 PADS OFF CENTER TO GEARBOX.
